# SDR DALA1315250682

- Difficulty date: May 28, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 64,959 hours, 29,904 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102889
- Condition: Misrepaired
- Location: Bs 1400 S24-26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME REPAIR BS 1400, STR 24-26L MISREPAIRED.   REPLACED REPAIR ANGLE IAW SRM 53-00-07, FIG 201, REPAIR 5, DETAIL III.
